Some asymptotic formulae for bessel process

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We recover in part a recent result of Hamana and Matsumoto [5] on the asymptotic behaviors for tail probabilities of first hitting times of Bessel process. Our proof is based on a weak convergence argument. The same reasoning enables us to derive the asymptotic behaviors for the tail probability of the time at which the global infirmim of Bessel process is attained, and for expected values relative to local infima. In addition, we give another proof of the result of [5] with improvement of error estimates, which complements in the case of noninteger dimensions the asymptotic formulae by van den Berg [15] for first hitting times of multidimensional Brownian motion.

Original languageEnglish
Pages (from-to)293-316
Number of pages24
JournalMarkov Processes and Related Fields
Volume21
Issue number2
Publication statusPublished - 2015 Jan 1

Keywords

  • Bessel process
  • Tail probability
  • Weak convergence

ASJC Scopus subject areas

  • Statistics and Probability
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some asymptotic formulae for bessel process'. Together they form a unique fingerprint.

  • Cite this